# SDR UPS00834303

- Difficulty date: October 14, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT ''D'' DOOR JAMB ''L'' ANGLE CRACKED.  FABED NEW DOOR JAMB ''L'' ANGLE IAW DAC DWG 3712791.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
